Commentarii Mathematici Helvetici


Full-Text PDF (220 KB) | Metadata | Table of Contents | CMH summary
Volume 87, Issue 4, 2012, pp. 805–823
DOI: 10.4171/CMH/269

Published online: 2012-10-10

A rigidity property of some negatively curved solvable Lie groups

Nageswari Shanmugalingam[1] and Xiangdong Xie

(1) University of Cincinnati, USA

We show that for some negatively curved solvable Lie groups, all self quasiisometries are almost isometries. We prove this by showing that all self quasisymmetric maps of the ideal boundary (of the solvable Lie groups) are biLipschitz with respect to the visual metric.

Keywords: Quasiisometry, quasisymmetric map, negatively curved solvable Lie groups

Shanmugalingam Nageswari, Xie Xiangdong: A rigidity property of some negatively curved solvable Lie groups. Comment. Math. Helv. 87 (2012), 805-823. doi: 10.4171/CMH/269